# SDR ASMF 20090301

- Difficulty date: February 28, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30038
- Aircraft time: 13,556 hours, 7,443 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Part serial: 04191H9488
- Condition: Cracked
- Location: Zone 200
- Part time: 13,584 hours, 7,443 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH AT 10500 FEET AND 180 KNOTS THE RT WINDSHIELD, NR (1) CRACKED. MX PERSONNEL REPLACED THE RT WINDSHIELD ASSY NR (1) IAW AMM 56-11-11, TESTED CORRECT.
